# SDR 99ZZZM806

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835CA
- Make and model: Beech 1900D
- Aircraft serial: UE30
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Rt Engine
- Part time: 12,128 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE POWER LOSS ON TAKEOFF ROLL PRIOR TO FULL POWER.  TAKEOFF ABORTED WITHOUT INCIDENT.  LOUD 'BANG' HEARD BY CREW PRIOR TO POWER LOSS.  ENGINE WAS REMOVED AND REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
